E. Leonard, P. Baum, and . Billingsley, Asymptotic distributions for the coupon collector's problem, Ann. Math. Statist, vol.36, pp.1835-1839, 1965.

P. Berenbrink and T. Sauerwald, The Weighted Coupon Collector???s Problem and Applications, Computing and combinatorics, pp.449-458, 2009.
DOI : 10.1016/0166-218X(92)90177-C

S. Boneh and V. G. Papanicolaou, General asymptotic estimates for the Coupon Collector Problem, Journal of Computational and Applied Mathematics, vol.67, issue.2, pp.277-289, 1996.
DOI : 10.1016/0377-0427(95)00020-8

A. Charalambos and . Charalambides, Combinatorial methods in discrete distributions Wiley Series in Probability and Statistics, 2005.

P. Flajolet, L. Danì-ele-gardy, and . Thimonier, Birthday paradox, coupon collectors, caching algorithms and self-organizing search, Discrete Applied Mathematics, vol.39, issue.3, pp.207-229, 1992.
DOI : 10.1016/0166-218X(92)90177-C

URL : https://hal.archives-ouvertes.fr/inria-00075832

L. Norman, S. Johnson, and . Kotz, Urn models and their application An approach to modern discrete probability theory, 1977.

B. Harmindar and . Nath, On the collector's sequential sample size. Trabajos Estadíst, Investigación Oper, vol.25, issue.3, pp.85-88, 1974.